Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 6 (1997), 1031-1048.
Moser-type inequalities for solutions of linear elliptic equations with lower-order terms
Moser-type estimates for solutions of linear elliptic equations with lower-order terms are given. The results are proved under various assumptions on the coefficients and on the known term in the equations. Also solutions of Hamilton-Jacobi equations are considered.
Differential Integral Equations, Volume 10, Number 6 (1997), 1031-1048.
First available in Project Euclid: 1 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B20: Perturbations 35J65: Nonlinear boundary value problems for linear elliptic equations
Ferone, Adele; Ferone, Vincenzo; Volpicelli, Roberta. Moser-type inequalities for solutions of linear elliptic equations with lower-order terms. Differential Integral Equations 10 (1997), no. 6, 1031--1048. https://projecteuclid.org/euclid.die/1367438217